# SDR SWAA2017041913236

- Difficulty date: April 4, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N7718B
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 37,704 hours, 17,682 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A2930
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE CENTER SUPPORT BRACKET CRACKED AT RSS. 270.     R & R THE BRACKET IAW SRM AND DWG.
